# SDR VJ9800329

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED AREA OF FLOOR PANEL WEB STA 180-200 BL 0 TO BL 44 LT.  CORROSION LEVEL 2.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-01 FIG 4.
